# SDR 2010FA0001244

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 6,354 hours, 4,746 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

LT ENGINE GOING INTO FEATHER IN FLIGHT.
